# SDR ASOA201201709

- Difficulty date: May 31, 2012
- Submitted: June 4, 2012
- Operation: Air carrier
- Aircraft: N451CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7562
- Aircraft time: 23,691 hours, 22,062 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Condition: Corroded
- Location: Bs 559
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRAP AT FS 559 LBL 27 IS CORRODED BEYOND LIMITS.  REMOVED STRAP IAW SRM 51-42-06.  INSTALLED STRAP IAW SRM 51-42-06.  BLENDED CORRSION ON STRAP BOTH SIDES FOUND TO BE OUT OF LIMITS IAW SRM 53-00-00 AND 53-41-43.  DRILLED NEW SERVICEABLE STRAP IAW SRM 51-40-11.
